# SDR IPXA2024040618589

- Difficulty date: March 28, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N451UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27739
- Aircraft time: 39,264 hours, 22,526 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N524030146N52
- Part serial: NSN
- Condition: Corroded
- Location: Bs 1720
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR - STA 1720 BETWEEN BL 0 AND LBL 45,  4 NUTPLATES STRAPS WITH CORROSION INSTALLED (2EA) NEW ANGLES, (4EA) NUTPLATES STRAP AND (2EA) EXISTING ANGLES I.A.W. SRM 51-40-02-0G.
